# SDR COMA0060852

- Difficulty date: October 29, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,433 hours, 10,868 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EFIS COMP MON CAUTION DURING T/O.  COULD NOT DUPLICATE.  MDC HAD NO FAULT CODES.
